Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 41, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 16, 2013, 9:18 PM CDT for Greene County, Missouri. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2013, 9:18 PM CDT (02:18 UTC)
- Expired
- Jun 17, 2013, 2:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Greene County, MO
The radar
The Springfield radar (KSGF), 14 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 10:10 PM CDT | FLASH FLOOD | Springfield, MO | PORTIONS OF LONE PINE IMPASSABLE...INCLUDING JUST SOUTH OF BATTLEFIELD AND AT REPUBLIC ROAD. WATER WAS REPORTED TO BE ONE FOOT DEEP INTO BUSINESSES AT LONE PINE AND REPUBLIC ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2465 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1199 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
067
WGUS53 KSGF 170218
FFWSGF
MOC077-170700-
/O.NEW.KSGF.FF.W.0041.130617T0218Z-130617T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
918 PM CDT SUN JUN 16 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 200 AM CDT.
* AT 913 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A FOOT OF
WATER FLOWING OVER THE ROAD AT BOONVILLE AND CENTRAL FROM SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS SPRINGFIELD.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
SCENIC AVENUE IN SOUTHWEST SPRINGFIELD...
ROUTE C AT THE LITTLE SAC RIVER NORTH OF STRAFFORD...
FARM ROAD 175 AT THE SAC RIVER 5 MILES SOUTHWEST OF FAIR GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3710 9343 3733 9343 3736 9308 3727 9308
3727 9306 3724 9307 3718 9330 3709 9331
$$
WISE2 follow-up statements
178
WGUS73 KSGF 170527
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1227 AM CDT MON JUN 17 2013
MOC077-170700-
/O.CON.KSGF.FF.W.0041.000000T0000Z-130617T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-
1227 AM CDT MON JUN 17 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EASTERN GREENE COUNTY...
AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WERE PRODUCING OVER TWO INCHES OF RAIN PER
HOUR AS THEY MOVED SOUTHWARD INTO THE WILLARD AREA.
THESE STORMS WILL MOVE INTO SPRINGFIELD WERE EARLIER THIS EVENING
THUNDERSTORMS PRODUCED ONE TO THREE INCHES OF RAIN. THIS ADDITIONAL
RAINFALL IS EXPECTED TO RESULT IN RAPID RISES IN FLOOD PRONE
AREAS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3710 9343 3733 9343 3736 9308 3727 9308
3727 9306 3724 9307 3718 9330 3709 9331
$$
RUNNELS818
WGUS73 KSGF 170656
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
156 AM CDT MON JUN 17 2013
MOC077-170705-
/O.EXP.KSGF.FF.W.0041.000000T0000Z-130617T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-
156 AM CDT MON JUN 17 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 AM CDT FOR EASTERN
GREENE COUNTY...
THIS WARNING HAS BEEN REPLACED BY A FLOOD ADVISORY VALID UNTIL 10
AM.
LAT...LON 3710 9343 3733 9343 3736 9308 3727 9308
3727 9306 3724 9307 3718 9330 3709 9331
$$
DSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:41 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 16, 6:41 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 641 PM CDT SUN JUN 16 2013 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 346 PM CDT SUN JUN 16 2013 UNSETTLED WEATHER PATTERN CONTINUES FOR THE REGION. THE AIRMASS REMAINS WARM...MOIST AND UNSTABLE. WHAT WE ARE MISSING SO FAR TODAY IS A STRONG ENOUGH FORCING MECHANISM. A WEAK SHEAR AXIS ALOFT ACROSS SOUTHERN MISSOURI HAS HELPED TO TRIGGER CONVECTION IN AREAS ALONG/NEAR THE MO/ARK STATE LINE. OTHERWISE...THERE IS WEAK RIDGING IN THE MID LEVELS AHEAD OF STALLED MCV TURNED SHEAR AXIS ACROSS CENTRAL KANSAS. WILL CONTINUE TO SEE ISOLATED TO WIDELY SCATTERED CONVECTION JUST ABOUT ANYWHERE ACROSS THE SOUTHEAST HALF OF THE OUTLOOK AREA HEADING INTO THIS EVENING WITH TEMPERATURES REMAINING WELL INTO THE 80S. THE FORECAST FOR TONIGHT AND MONDAY REMAINS MESSY. LOSS OF DAYTIME HEATING WILL RESULT IN A GRADUAL END OF CONVECTION ACROSS THE AREA. ATTENTION WILL THEN TURN TO NEBRASKA AND NORTHWEST KANSAS WHERE THUNDERSTORMS WILL EVENTUALLY CONGEAL INTO A LINEAR... FORWARD PROPAGATING CONVECTIVE SYSTEM. SHORT RANGE MODEL REPRESENTATION OF SYSTEM MOTION VECTORS (BOTH REGULAR AND FORWARD PROPAGATING VECTORS) INDICATE A SOUTHEASTWARD MOVEMENT TO THIS SYSTEM AFTER MIDNIGHT TONIGHT. HAVE INCREASE POPS FROM NORTHWEST TO SOUTHEAST ACCORDINGLY OVERNIGHT HEADING INTO MONDAY DAYBREAK. THIS LINE OF STORMS WILL LIKELY NOT BE MOVING ALL THAT FAST TO THE SOUTHEAST...SO WE WILL HAVE SOME TIME TO MONITOR AND ALTER RAIN CHANCES AS NEEDED. THIS LINE WILL POSE A LIMITED WIND RISK...AS IT STRENGTH WILL BE DECREASING WITH TIME. THE FORECAST FOR MONDAY GREATLY DEPENDS ON HOW CONVECTION IN THE PLAINS BEHAVES TONIGHT. IF THE CONVECTIVE SYSTEM IS MOVING SOUTHEAST INTO THE REGION AS CURRENTLY EXPECTED...RAIN AND STORMS SHOULD CONTINUE TO OVERSPREAD THE REGION MONDAY MORNING. CHANCES FOR SEVERE STORMS ARE CONDITIONAL ON BEING ABLE TO DESTABILIZE. WILL CONTINUE A LIMITED RISK OF SEVERE WINDS DUE THE POTENTIAL FOR STRONG WIND GUSTS. IF THE CONVECTIVE SYSTEM TO OUR NORTHWEST TONIGHT AVOIDS THE AREA...GREATER DESTABILIZATION WILL BE POSSIBLE. MONITORING MESOSCALE TRENDS WILL BE IMPORTANT. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 346 PM CDT SUN JUN 16 2013 12Z SUITE OF OF MODEL GUIDANCE IN AGREEMENT IN HAVING THE EFFECTIVE BOUNDARY/COLD FRONT SAG JUST TO THE SOUTH/SOUTHWEST OF THE AREA MONDAY NIGHT. THE BOUNDARY DOES REMAIN CLOSE ENOUGH TO KEEP SOME SLIGHT CHANCES FOR RAIN MONDAY NIGHT THROUGH TUESDAY NIGHT...THOUGH THE MAJORITY OF ANY ACTIVITY SHOULD REMAIN SOUTH OF THE REGION. AS THE UPPER LEVEL PATTERN AMPLIFIES DURING THE MIDWEEK TIME FRAME...THIS BOUNDARY WILL LIFT BACK TO THE NORTH AND PROVIDE FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS IN THE WEDNESDAY/THURSDAY TIME FRAME. FROM FRIDAY INTO NEXT WEEKEND...THE MEDIUM RANGE MODEL GUIDANCE INDICATES THE UPPER LEVEL RIDGE BUILDING INTO THE AREA. INCREASING MID LEVEL HEIGHTS AND 850MB TEMPS WARMING INTO THE LOWER 20S CORRELATE WELL TO HIGHS GETTING INTO THE LOWER AND EVEN MIDDLE 90S. HEAT INDEX VALUES WILL ALSO HOVER AROUND THE 100 DEGREE MARK. SUBSIDENCE FROM THE BUILDING HIGH ALOFT WILL LIKELY PUT A LID ON CONVECTION AND HAVE KEPT THE FORECAST DRY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 633 PM CDT SUN JUN 16 2013 REINSERTED VCTS THIS EVENING AT THE KSGF SITE BASED UPON RECENT RADAR TRENDS. WESTWARD MOVING OUTFLOW BOUNDARY TO INTERACT WITH THESE CELLS SHORTLY LIKELY LEADING TO A BRIEF PERIOD OF INTENSIFICATION FOLLOWED BY DISSIPATION. ATTENTION THEN TURNS TO CLUSTER OF STORMS FORMING IN WESTERN NEBRASKA. DESPITE CONVECTION FIRING SOMEWHAT FARTHER EAST AND NORTH...MODELS TRENDS SUGGEST BULK OF CONVECTION TO TAKE A SOUTHERLY TRACK WHICH SUGGESTS ALL BUT KJLN TO REMAIN DRY THROUGH 12Z WITH OUTFLOW BASED TSRA LIKELY MONDAY MORNING. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...GAGAN LONG TERM...GAGAN AVIATION...RUNNELS
Hazardous weather outlook, Jun 16, 8:08 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 808 PM CDT SUN JUN 16 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 808 PM CDT SUN JUN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE LATE EVENING OVER THE MISSOURI OZARKS PREDOMINANTLY EAST OF HIGHWAY 65. A FEW OF THESE STORMS WILL BECOME STRONG TO SEVERE RESULTING IN A LIMITED THREAT OF HAIL TO THE SIZE OF QUARTERS AND AN ELEVATED THREAT FOR UP TO 60 MPH WINDS. OVERALL THE RISK FOR FLOODING WILL BE LIMITED DUE TO THE COVERAGE OF THE STORMS...THOUGH THE STORMS THAT DO FORM WILL MOVE VERY SLOWLY AND MAY LEAD TO LOCALIZED HEAVY AMOUNTS OF RAIN. ANOTHER THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP OVER NEBRASKA AND KANSAS THIS EVENING AND POTENTIALLY MOVE INTO EXTREME SOUTHEASTERN KANSAS AND WEST CENTRAL MISSOURI OVERNIGHT TONIGHT. HEAVY RAINFALL AND FLOODING WILL BE THE MAIN RISKS WITH THIS AREA OF THUNDERSTORMS...ALTHOUGH WE CANNOT RULE OUT THE RISK FOR LOCALIZED WIND GUSTS IN EXCESS OF 60 MPH AS THE LINE OF STORMS MOVES INTO THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A THUNDERSTORM COMPLEX WILL BE ONGOING ACROSS AREA EXTREME SOUTHEASTERN KANSAS AND WESTERN PORTIONS OF THE MISSOURI OZARKS MONDAY MORNING. THIS ACTIVITY IS EXPECTED TO SPREAD OVER THE REMAINDER OF THE MISSOURI OZARKS DURING THE DAY MONDAY WITH THE MAIN RISK OF HEAVY RAINFALL AND POSSIBLY FLOODING. THERE IS A CONDITIONAL RISK FOR LOCALIZED DAMAGING WIND GUSTS...IF ENOUGH INSTABILITY CAN DEVELOP OUT AHEAD OF THE INCOMING LINE OF THUNDERSTORMS. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY INTO THURSDAY. THERE IS A LIMITED RISK OF EXCESSIVE HEAT FROM FRIDAY INTO THE WEEKEND AND A VERY WARM AND HUMID AIRMASS BUILDS OVER THE AREA. HEAT INDEX VALUES WILL BE AROUND 100 DEGREES EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) RUNNELS
In the hours before
Special weather statement, Jun 16, 8:36 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
836 PM CDT SUN JUN 16 2013
MOZ090-170200-
GREENE MO-
836 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREENE COUNTY UNTIL
900 PM CDT...
AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GALLOWAY...OR 9 MILES SOUTHWEST OF
STRAFFORD. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN SOUTHEASTERN GREENE COUNTY...INCLUDING SPRINGFIELD...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3709 9312 3709 9331 3721 9330 3722 9329
3726 9329 3726 9306 3709 9307 3709 9311
TIME...MOT...LOC 0136Z 127DEG 2KT 3716 9321
WISELocal storm report, Jun 16, 8:37 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
837 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL 3 E SPRINGFIELD 37.20N 93.23W
06/16/2013 E0.88 INCH GREENE MO EMERGENCY MNGR
HAIL REPORTED AT FARM ROAD 166 AND HWY J
&&
LDOOLEYSpecial weather statement, Jun 16, 8:45 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT SUN JUN 16 2013
MOZ058-071-170230-
MARIES MO-PHELPS MO-
845 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARIES AND NORTHEASTERN
PHELPS COUNTIES UNTIL 930 PM CDT...
AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF ST. JAMES...OR 11 MILES
NORTHEAST OF ROLLA...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN EASTERN MARIES AND NORTHEASTERN PHELPS COUNTIES...INCLUDING
ST. JAMES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3779 9153 3780 9156 3802 9192 3830 9174
3830 9165 3829 9163 3816 9163 3816 9153
3815 9151
TIME...MOT...LOC 0145Z 316DEG 12KT 3803 9159
WISELocal storm report, Jun 16, 8:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
851 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FLASH FLOOD SE SPRINGFIELD 37.20N 93.29W
06/16/2013 GREENE MO EMERGENCY MNGR
A FOOT OF FLOWING WATER AT BATTLEFIELD AND LONE PINE.
&&
LDOOLEYSpecial weather statement, Jun 16, 8:54 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 PM CDT SUN JUN 16 2013
MOZ103-104-170245-
STONE MO-TANEY MO-
854 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE AND
SOUTHWESTERN TANEY COUNTIES UNTIL 945 PM CDT...
AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TABLE ROCK...OR 6 MILES SOUTHEAST OF
KIMBERLING CITY...MOVING NORTHEAST AT 5 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE
THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY CHOPPY
WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND POTENTIALLY
BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A THUNDERSTORM...
BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3654 9349 3678 9338 3667 9311 3649 9326
3649 9337
TIME...MOT...LOC 0154Z 207DEG 3KT 3658 9334
WISELocal storm report, Jun 16, 9:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
06/16/2013 GREENE MO EMERGENCY MNGR
A FOOT OF WATER FLOWING OVER THE ROAD AT BOONVILLE AND
CENTRAL
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:00 PM CDT | Special Weather Statement | SGF | Pulaski | 30 min |
| Jun 16, 7:20 PM CDT | Special Weather Statement | SGF | Ozark | 40 min |
| Jun 16, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 48 min |
| Jun 16, 8:06 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Jun 16, 8:23 PM CDT | Special Weather Statement | SGF | Laclede | 37 min |
| Jun 16, 8:29 PM CDT | Areal Flood Advisory | SGF | Maries, Phelps, Pulaski | 6 hr |
| Jun 16, 8:33 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 42 min |
| Jun 16, 8:36 PM CDT | Special Weather Statement | SGF | Greene | 24 min |
| Jun 16, 8:45 PM CDT | Special Weather Statement | SGF | Phelps | 45 min |
| Jun 16, 8:54 PM CDT | Special Weather Statement | SGF | Stone | 51 min |
| Jun 16, 9:05 PM CDT | Areal Flood Advisory | SGF | Dallas, Laclede | 5 hr |
| Jun 16, 9:26 PM CDT | Flash Flood Warning | SGF | Maries, Phelps | 5 hr |
| Jun 16, 9:42 PM CDT | Flash Flood Warning | SGF | Dallas, Laclede | 6 hr |
| Jun 16, 10:11 PM CDT | Flash Flood Warning | SGF | Camden | 6 hr |
| Jun 16, 10:48 PM CDT | Flash Flood Warning | SGF | Polk | 5 hr |
| Jun 16, 10:59 PM CDT | Special Weather Statement | SGF | Polk | 31 min |
| Jun 16, 11:16 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk | 44 min |
| Jun 16, 11:33 PM CDT | Flash Flood Warning | SGF | Cedar, Dade | 5 hr |
| Jun 17, 12:04 AM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Jun 17, 1:51 AM CDT | Areal Flood Advisory | SGF | Christian, Greene | 8 hr |
| Jun 17, 3:28 AM CDT | Areal Flood Advisory | SGF | Barry, Lawrence | 6 hr |
| Jun 17, 10:34 AM CDT | Areal Flood Advisory | SGF | Barry, Barton, Dade, Jasper, Lawrence, Newton and 1 more | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.